Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

George's Sister

Veteran Member
  • Posts

    277
  • Joined

  • Last visited

Everything posted by George's Sister

  1. It's perfectly fine to take medicine before a blood test. If you're not sure, call the laboratory and ask.
  2. Yeah, 5 months of pills is a normal course. The medicine does stay in your body for about 3 weeks to a month afterwards. If your acne isn't doing well on the Accutane, the derm may decide to make your course longer. So, don't worry! You'll get what you need.
  3. glx, awww, you're so nice. Hey Mallory! Thanks so much for commenting. I hope that Accutane works well for you! Are you going to start a log?
  4. Week 16 update YAY! Acne: I think I've had two small zits in the past week: one on my temple, and one on my neck. Otherwise I'm clear. Oiliness: Not oily at all, in my skin or my hair. Side effects: Dry, occasionally peeling lips. My chin is also peeling and flaking. The severity of both of those side effects seems related to how much water I drink. Inside of my nose is less irritated and bloody than before. Sometimes there are patches of rough, dry skin on my body, but a little moisturizer t
  5. Wow, you have heard and seen people who took Accutane? Well I'm convinced! No sad effect for me, no sir.
  6. Hi there, MissAngie. I'm sorry to hear that you "feel like shit all day long" and that you're having trouble sleeping. School and a full-time job - I can't imagine! You must be a pretty amazing person to pull all that off. I hope that you're able to finish your course soon so that you can start feeling better. <3
  7. Haha, Beard, just calm down. You're going to be fine. Unfortunately there's no way of knowing whether or not you'll break out on your cheeks. You may, you may not. Like Christof said, get a good moisturizer. It will help a lot. If you want to know more about what you can expect, I'd recommend reading some of the logs here on the Accutane boards. You can learn a lot from reading about other people's experiences. Best of luck!
  8. It's great to hear that your skin is looking better, wide_eyed! Do you only have one month of treatment left? Maybe we'll be finishing around the same time!
  9. I wouldn't worry about exfoliating products. They're a bit harsh on your skin, and your skin is really delicate while on Accutane. So if you do use one, use a gentle, non-drying one. I wouldn't recommend using it more than once a week. That's just my opinion, though. As for moisturizers, I use Vaseline brand. Dermatologist also recommended Eucerin. Neutrogena is probably also a good bet.
  10. Hey there. Don't be scared of the side effects. The serious ones are very rare. Most likely you'll just experience some dryness and maybe joint pain. If your acne is seriously affecting your life, and you've tried other medications with no results, go for it! You can still run while on Accutane. You may need to run a little bit less if you're experiencing joint pain. Otherwise, keep yourself healthy by exercising! You can still drink alcohol on Accutane, but don't binge or get really drun
  11. Hi Noel! Congratulations on being able to start Accutane soon! What a blessing that derm clinic must be, compensating you for taking Accutane - that's so cool! I've been on it for 4 months now and it's done wonders for me. Like you, I also had a massive cystic breakout that damaged my self-esteem and social life. I started on 60mg and I'm almost completely clear now. Accutane will do great things for you, I'm sure. Just be sure to have some moisturizer and Aquaphor ready!
  12. Hey Glx, I'm sorry to hear about the death in your family. I hope your family is doing alright. I looked it up in my iPledge booklet (just for you!) and found this: "Do not have cosmetic procedures to smooth your skin, including waxing, dermabrasion, or laser procedures, while you are using isotretinoin and for at least 6 months after you stop. Isotretinoin can increase your chance of scarring from these procedures." It doesn't mention peels, but just to be safe you should probably wait 6 mont
  13. Hopeinabottle, congratulations on getting Accutane after 4 months! That's a really long time. I'm sure that you'll clear it up beautifully. Looking forward to seeing pictures. That's so terrible about the Rocky Mountains comment! Hopefully those kind of comments are soon coming to an end.
  14. Wide_eyed , I use Vaseline "Intensive rescue." I know what you mean about the "dewy look." I've found that a little translucent powder gets rid of that. That's odd that Cetaphil makes your skin sting and tingle. I wonder why. That's fine if you're skeptical. I just hate to hear about people suffering through dry, flaky, itchy skin because they're afraid of moisturizer. I would at least give moisturizer a try, and see if it actually does make you break out.
  15. That's awesome! Congrats on finishing your course. I too am looking forward to getting normal lips back most of all.
  16. Hello HDD208! Thanks for leaving such a nice comment and for reading my log. I'm so glad that my photos inspire you. I'm sorry that Accutane hasn't been working as strongly as you hoped - though at 3 months, I don't think your case is too unusual. I've heard other people on this board say that they experienced improvement late in the course. You still have time to clear up, so stay strong! And I highly doubt that your dosage is too low - it's definitely on the high side. I'd just be honest with
  17. Napa_Valley_Kallie, thanks for stopping by and for the compliments! I just started trying to get into thrift shopping. You're right, finding that hidden gem is an awesome feeling. It's great that you're teaching your fiance's daughter to enjoy used clothing - hopefully when she gets older, she'll be able to still enjoy the creativity and uniqueness of it. Under the pink, best of luck with your second course! Are you keeping a log on these boards? You should give it a try, people are really enco
  18. Wide_eyed, I've been on the Tane for almost 4 months now. Let's see, the dress is cream on top, with a brown waistband and a grey skirt. Maybe I'll post a picture from the wedding if I get a good one.
  19. Visited the dermatologist today. She told me that, if my skin continues to clear up this month, I could be on my last month of Accutane! Wow! But since I'm still producing pimples here and there, she's not sure and I may end up doing another month. Of course, I'm quite torn. I'd love to be off of this stuff, but I also don't want to risk ending it too early. The blood test hurt quite a bit yesterday and now I have a bruise on my arm. I had hoped that by the end of this course I'd be totally coo
  20. I've experienced itchy scalp, dandruff and hair shedding as well. I use a dandruff shampoo, and showering slightly less often seems to help with the itchy scalp. Haven't found an answer for the hair loss, though. In my experience, the side effects all come on pretty strong when you start your course, but they ease up with time. So hang in there!
  21. You know, it doesn't surprise me that you were nominated "best all-around." You're always encouraging and helpful to everyone on this board. Your skin is looking really great! And welcome to the 60mg club.
  22. Hello Napa Valley Kalley! Congratulations on your new Accutane course. It will do wonders for the cystic breakout on your chin. A lot of people come on this board saying that at first they were scared of the side effects, but then they decided to go for it and are glad that they did. Just remember to take good care of yourself. And go enjoy some chocolate!!! P.S. I also use the toilet seat covers at work!
  23. Your skin looks noticeably better! That's awesome. It's great to see you smile in your pictures, too!
  24. Hey there Special Agent. I'm sorry to hear that you feel "like a pile of dog shit that's been set aflame," although I have to admit that phrase made me laugh. The loss of libido is probably related to the fatigue. Bladder pain is not normal though. You might want to buy a urinary tract infection testing kit. I hope you feel better!
×